Duke Mathematical Journal

Perverse sheaves and quivers

Sergei Gelfand, Robert MacPherson, and Kari Vilonen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 83, Number 3 (1996), 621-643.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077244648

Digital Object Identifier
doi:10.1215/S0012-7094-96-08319-2

Mathematical Reviews number (MathSciNet)
MR1390658

Zentralblatt MATH identifier
0861.32022

Subjects
Primary: 14F32
Secondary: 32S60: Stratifications; constructible sheaves; intersection cohomology [See also 58Kxx]

Citation

Gelfand, Sergei; MacPherson, Robert; Vilonen, Kari. Perverse sheaves and quivers. Duke Math. J. 83 (1996), no. 3, 621--643. doi:10.1215/S0012-7094-96-08319-2. https://projecteuclid.org/euclid.dmj/1077244648


Export citation

References

  • [BBD] A. Beilinson, J. Bernstein, and P. Deligne, Faisceaux pervers, Analysis and Topology on Singular Spaces, I, Astérisque, vol. 100, Soc. Math. France, Paris, 1982, pp. 5–171.
  • [Br] J.-L. Brylinski, Transformations canoniques, dualité projective, théorie de Lefschetz, transformations de Fourier et sommes trigonométriques, Astérisque (1986), no. 140-141, 3–134, 251.
  • [GGM] A. Galligo, M. Granger, and Ph. Maisonobe, $\scr D$-modules et faisceaux pervers dont le support singulier est un croisement normal, Ann. Inst. Fourier (Grenoble) 35 (1985), no. 1, 1–48.
  • [GKh] S. Gelfand and S. Khoroshkin, Algebraic description of certain categories of $D\sb X$-Modules, Funktsional. Anal. i Prilozhen. 19 (1985), no. 3, 56–57, English translation in Functional Anal. Appl. 19 (1985), 208–210.
  • [GMV] S. Gelfand, R. MacPherson, and K. Vilonen, Microlocal perverse sheaves, to appear, 1994.
  • [Ha] R. Hartshorne, Residues and Duality, Lecture Notes in Math., vol. 20, Springer-Verlag, Berlin, 1966.
  • [Kh] S. Khoroshkin, Monodromy quasisemisimple $D$-modules over the arrangements of hyperplanes, Max-Planck Inst., preprint MPI/93-30, 1993.
  • [Lu1] G. Lusztig, Character sheaves. I, Adv. in Math. 56 (1985), no. 3, 193–237.
  • [Lu2] G. Lusztig, Intersection cohomology methods in representation theory, Proceedings of the International Congress of Mathematicians, Vol. I, II (Kyoto, 1990), Math. Soc. Japan, Tokyo, 1991, pp. 155–174.
  • [MV1] R. MacPherson and K. Vilonen, Elementary construction of perverse sheaves, Invent. Math. 84 (1986), no. 2, 403–435.
  • [MV2] R. MacPherson and K. Vilonen, Perverse sheaves with singularities along the curve $y\sp n=x\sp m$, Comment. Math. Helv. 63 (1988), no. 1, 89–102.
  • [S] V. Schechtman, Quantum groups and perverse sheaves: an example, The Gelfand Mathematical Seminars, 1990–1992, Birkhäuser, Boston, 1993, pp. 203–216.
  • [Sch] H. Schubert, Categories, Springer-Verlag, New York, 1972.
  • [T] J. Tougeron, Idéaux de fonctions différentiables, Springer-Verlag, Berlin, 1972.